Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 306, NWS North Platte, NE

August 9, 2014Sheridan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2014, 5:45 PM MDT for Sheridan County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 5:45 PM MDT (23:45 UTC)
Expired
Aug 9, 2014, 6:30 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 148 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS53 KLBF 092345
SVRLBF
NEC161-100030-
/O.NEW.KLBF.SV.W.0306.140809T2345Z-140810T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM MDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 542 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 21 MILES SOUTH OF
  RUSHVILLE...AND MOVING SOUTH AT 10 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  ARGO HILL...DIAMOND LAKE AND WOLF HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4224 10209 4216 10253 4250 10254 4259 10223
TIME...MOT...LOC 2345Z 352DEG 10KT 4241 10239

HAIL...1.25IN
WIND...<50MPH

$$

ROBERG
2 follow-up statements
180 
WWUS53 KLBF 092357
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM CDT SAT AUG 9 2014

NEC161-100030-
/O.CON.KLBF.SV.W.0306.000000T0000Z-140810T0030Z/
SHERIDAN NE-
557 PM MDT SAT AUG 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
SHERIDAN COUNTY UNTIL 630 PM MDT...

AT 555 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF
RUSHVILLE...AND WAS NEARLY STATIONARY.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...DIAMOND LAKE...ARGO HILL
AND WOLF HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4224 10209 4216 10253 4250 10254 4259 10223
TIME...MOT...LOC 2358Z 349DEG 2KT 4245 10240

HAIL...1.75IN
WIND...<50MPH

$$
171 
WWUS53 KLBF 100029
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT SAT AUG 9 2014

NEC161-100040-
/O.EXP.KLBF.SV.W.0306.000000T0000Z-140810T0030Z/
SHERIDAN NE-
629 PM MDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHERIDAN COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4224 10209 4216 10253 4250 10254 4259 10223
TIME...MOT...LOC 0030Z 349DEG 2KT 4243 10240

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:32 PM MDT, 13 minutes earlier.

Area forecast discussion, Aug 9, 5:32 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT SAT AUG 9 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 235 PM CDT SAT AUG 9 2014

A VERY MOIST ATMOSPHERE IS IN PLACE ACROSS THE REGION THIS
AFTERNOON. H850 MB DEW POINTS ARE RUNNING IN THE 15C TO 17C RANGE
WITH PWATS 1.25 TO 1.50 INCHES. INSTABILITY IS INCREASING THIS
AFTERNOON...WITH SURFACE BASED CAPE VALUES NOW APPROACHING 3500 J/KG
ACROSS THE SANDHILLS INTO SOUTHWEST NEBRASKA. THE FLOW ALOFT IS
RELATIVELY WEAK...WITH THE MERRIMAN PROFILER INDICATING WEST TO
SOUTHWEST WINDS RIGHT AROUND 25 KTS FROM 4KM TO 10KM.

ASCENT WILL OVERSPREAD THE AREA LATE THIS AFTERNOON IN ASSOCIATION
WITH THE WYOMING SHORTWAVE...AND SCATTERED THUNDERSTORMS WILL RESULT.
STORMS SHOULD FOCUS ALONG A SURFACE TROUGH ACROSS FAR WESTERN
NEBRASKA...BECOMING MORE NUMEROUS AS THEY TRACK TOWARD SOUTHWEST AND
CENTRAL NEBRASKA THIS EVENING. DUE TO THE RATHER WEAK FLOW ALOFT AM
NOT ANTICIPATING WIDESPREAD SEVERE STORMS...BUT SOME STORM
ORGANIZATION AND AT LEAST ISOLATED SEVERE STORMS WILL BE POSSIBLE.
HEAVY RAIN WILL ALSO BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE
IN THE ATMOSPHERE.

A COLD FRONT WILL CROSS THE AREA LATE TONIGHT WITH NORTH WINDS
EXPECTED SUNDAY. HIGH TEMPERATURES BEHIND THE FRONT WILL NOT BE MUCH
COOLER THAN TODAY...BUT SOME COOLER AIR ALOFT WILL BE CROSSING THE
AREA AND MAY RESULT IN A FEW SHOWERS OR WEAK
THUNDERSTORMS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT AUG 9 2014

SUNDAY NIGHT THROUGH TUESDAY...

SURFACE HIGH PRESSURE AND MAINLY CLEAR SKIES WILL BRING LOWS INTO
THE UPPER 50S MOST AREAS FOR SUNDAY NIGHT. THEN FOR MONDAY...SURFACE
HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH LIGHT NORTHEAST
TO EAST WINDS DEVELOPING. FLOW WILL BE NORTHWEST ALOFT AND A DRY
FORECAST...ALTHOUGH CANNOT RULE OUT A FEW SHOWERS OR THUNDERSTORMS
FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS
REGION.

ON MONDAY NIGHT...SURFACE HIGH PRESSURE WILL SETTLE OVER CENTRAL AND
EASTERN NEBRASKA. THIS WILL BRING COOLER LOWS IN THE MID AND UPPER
50S. BOUNDARY LAYER MOISTURE INCREASE NORTH ALONG THE CENTRAL HIGH
PLAINS TO BRING TO POTENTIAL FOR STRATUS AND/OR FOG TO WESTERN
AREAS. WILL NOT INCLUDE IN GRIDS ATTM. FOR TUESDAY...TEMPERATURES
WILL HEAT UP ACROSS THE HIGH PLAINS OF ERN CO...SERN WY AND NEBR
PNHDL AS H85 TEMPS RISE TO 28-30C. ACROSS WRN NEBR HIGHS NEAR 80
EAST TO NEAR 90 FAR WESTERN ZONES.

TUESDAY NIGHT THROUGH SATURDAY...

TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST
OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE
EXTENDS OVER THE ROCKY MOUNTAINS.  WHILE A FEW ELEVATED THUNDERSTORM
MIGHT DEVELOP TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST
AND LOW LIL JET DEVELOPS...MODELS NO LONGER SUPPORTIVE TO CONTINUE
MENTION. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY
BRINGING WARMER TEMPERATURES IN THE LOWER 90S ACROSS THE WESTERN
ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO
THE EASTERN GREAT LAKES AND NEW ENGLAND.

A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS
PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z GFS HAS THE STRONGEST
SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY THE GEM. THE UPPER
RIDGE TO FLATTEN OUT THURSDAY..FOLLOWED BY AN UPPER TROUGH MOVING
INTO THE CENTRAL AND/OR NORTHERN PLAINS FRIDAY INTO SATURDAY. THIS
WILL BRING AT LEAST A 20 TO 30 PERCENT CHANCE FOR THUNDERSTORMS
THROUGH THE PERIOD. HIGHS MAINLY MID/UPPER 80S THURSDAY AND FRIDAY
TO THE LOWER/MID 80S SATURDAY. THE 12Z ECMWF DOES KEEP THE UPPER
TROUGH CONFINED TO THE NRN PLAINS SATURDAY WHILE THE 12Z GFS IS
FASTER AND FURTHER SOUTH INTO THE CENTRAL PLAINS. A DRIER FORECAST
AND HOTTER TEMPERATURES ARE POSSIBLE FROM THE ECMWF.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 620 PM CDT SAT AUG 9 2014

STRONG TO SEVERE THUNDERSTORMS WILL BE A THREAT THROUGH LATE
EVENING ACROSS SOUTHWESTERN NEBRASKA...INCLUDING THE KLBF
TERMINAL. AT THIS TIME THE GREATEST THREAT FOR THUNDERSTORMS IS
FROM 00Z TO 04Z THIS EVENING. WIND GUSTS UP TO 45 KTS ARE POSSIBLE
IN THE VICINITY OF ANY THUNDERSTORMS. IN ADDITION...VISBYS MAY
DROP DOWN TO 1 TO 2 MILES IN HEAVY RAIN AND SMALL HAIL. CONDITIONS
WILL IMPROVE BY LATE EVENING WITH CIGS OF 10000 TO 20000 FT AGL
POSSIBLE THEREAFTER. FOR THE KVTN TERMINAL...THUNDERSTORMS ARE
EXPECTED TO REMAIN SOUTH OF THE TERMINAL. CIGS WILL RANGE FROM
10000 TO 20000 FT OVERNIGHT...WITH SOME PATCHY FOG POSSIBLE TOWARD
DAYBREAK SUNDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Aug 9, 2:20 PM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT SAT AUG 9 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-102030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT SAT AUG 9 2014 /220 PM MDT SAT AUG 9 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS...SOME CONTAINING LARGE HAIL...DAMAGING
WINDS AND HEAVY RAINFALL ARE EXPECTED THIS EVENING ACROSS MOST OF
WESTERN AND NORTH CENTRAL NEBRASKA. THE GREATEST THREAT FOR SEVERE
STORMS IS EAST OF THE NEBRASKA PANHANDLE AND SOUTH OF HIGHWAY 20
FROM MERRIMAN TO ONEILL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY.

THERE IS A POSSIBILITY OF THUNDERSTORMS EACH AFTERNOON AND
EVENING WEDNESDAY THROUGH FRIDAY AS A WEAK STATIONARY FRONT
CONTINUES ON THE HIGH PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Aug 9, 3:30 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
430 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             8 SW THEDFORD           41.90N 100.68W
08/09/2014  M1.00 INCH       THOMAS             NE   PUBLIC

            DIME TO QUARTER SIZED HAIL OCCURRING.

&&

CARMEL
Local storm report, Aug 9, 4:23 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             13 NNW STAPLETON        41.65N 100.61W
08/09/2014  M1.00 INCH       LOGAN              NE   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 40 MPH ALONG WITH QUARTER SIZED
            HAIL AND VERY HEAVY RAIN.

&&

CARMEL
Local storm report, Aug 9, 4:34 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             17 S WHITMAN            41.80N 101.54W
08/09/2014  E1.75 INCH       GRANT              NE   PUBLIC

&&

SNIVELY
Special weather statement, Aug 9, 4:35 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT SAT AUG 9 2014

NEZ010-029-092315-
HOLT NE-WHEELER NE-
535 PM CDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER AND SOUTHEASTERN HOLT
COUNTIES UNTIL 615 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ONEILL TO 10 MILES
SOUTHWEST OF CLEARWATER...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ONEILL...
  INMAN...
  EWING...
  PAGE...
  KNIEVELS CORNER...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 300 AND 328.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Aug 9, 5:21 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
621 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             1 N RINGGOLD            41.53N 100.77W
08/09/2014  E1.25 INCH       MCPHERSON          NE   PUBLIC

&&

SNIVELY
Local storm report, Aug 9, 5:40 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT SAT AUG 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             16 NNW HYANNIS          42.21N 101.88W
08/09/2014  E1.00 INCH       CHERRY             NE   PUBLIC

            MOST HAIL STONES WERE NICKEL TO QUARTER SIZE

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Loup, Thomas61 min
Aug 8, 6:36 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith, Perkins54 min
Aug 8, 7:02 PM MDTSevere Thunderstorm WarningLBFCuster58 min
Aug 8, 7:24 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Aug 8, 7:34 PM MDTSevere Thunderstorm WarningLBFLogan41 min
Aug 8, 7:45 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 8, 8:02 PM MDTSevere Thunderstorm WarningLBFChase, Hayes58 min
Aug 8, 8:31 PM MDTSevere Thunderstorm WarningLBFLogan, McPherson27 min
Aug 8, 8:49 PM MDTSevere Thunderstorm WarningLBFCuster56 min
Aug 8, 9:49 PM MDTFlash Flood WarningLBFCuster6 hr
Aug 9, 8:47 AM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup43 min
Aug 9, 1:52 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas38 min
Aug 9, 2:29 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 3:14 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas46 min
Aug 9, 3:59 PM MDTSevere Thunderstorm WarningLBFLogan, Thomas46 min
Aug 9, 4:04 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker41 min
Aug 9, 4:28 PM MDTSevere Thunderstorm WarningLBFCherry62 min
Aug 9, 4:38 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas52 min
Aug 9, 4:44 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson61 min
Aug 9, 5:05 PM MDTTornado WarningLBFCuster, Lincoln, Logan25 min
Aug 9, 5:09 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson66 min
Aug 9, 5:25 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson65 min
Aug 9, 5:30 PM MDTSevere Thunderstorm WarningLBFCuster45 min
Aug 9, 5:30 PM MDTSevere Thunderstorm WarningLBFCherry60 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.